# SDR REXA2022021000220

- Difficulty date: January 2, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorboard
- Part number: CC67033045
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT LH SIDE AT FS 193 THE FLOOR IS CRACKED.
" REPAIRED FWD EQUIPMENT LH SIDE FS 193 FLOOR CRACK IAW CRJ 900 SRM   
53-11-43-201-001-A01. REMOVED AND REINSTALLED BRAKE ACCUMULATOR      
LINES AND GAUGE BRKT AND PERFORMED OPS/LEAKS/BLEEDS IAW CRJ 900      
SRM 51-42-06-001-001-A01, AMM 900 32-43-16-000/400-801-A01,          
29-10-00-870-801/802-A01, 32-43-00-870-801/802-A01,                  
12-12-29-614-801-A01, 32-43-16-710-801-A01. OPS, LEAKS AND BLEED CHEC
GOOD.
